Alert archive / Maine / Wind Advisories in 2010

Wind Advisory 9, NWS Caribou, ME

March 30, 2010Hancock County, Penobscot County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Mar 30, 2010, 3:40 PM EDT for Hancock County, Penobscot County, Washington County, Maine. It took effect at Mar 30, 2010, 8:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2010, 3:40 PM EDT (19:40 UTC)
In effect from
Mar 30, 2010, 8:00 PM EDT
Expired
Mar 31, 2010, 2:48 AM EDT
In force
7 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Penobscot County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2010-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2010-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WWUS71 KCAR 301940
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
340 PM EDT TUE MAR 30 2010

...BRISK NORTH TO NORTHEAST WINDS ACROSS DOWNEAST MAINE TONIGHT...

.LOW PRESSURE JUST SOUTH OF LONG ISLAND WILL DRIFT SLOWLY EAST
TONIGHT. A STRONG OCCLUDED FRONTAL SYSTEM ASSOCIATED WITH THIS LOW
WILL LIFT NORTH TOWARD DOWNEAST MAINE LATER TONIGHT. BRISK NORTH
TO NORTHEAST WINDS AHEAD OF THIS FRONT WILL AFFECT DOWNEAST AREAS
FROM THIS EVENING THROUGH EARLY WEDNESDAY MORNING.

MEZ015>017-029-030-310400-
/O.NEW.KCAR.WI.Y.0009.100331T0000Z-100331T1000Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
340 PM EDT TUE MAR 30 2010

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT
WEDNESDAY. 

NORTH TO NORTHEAST WIND WILL INCREASE TO 15 TO 25 MPH WITH GUSTS
TO 35 MPH THIS EVENING AND CONTINUE UNTIL EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY,
TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

&&

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

KHW
2 follow-up statements
606 
WWUS71 KCAR 310303
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1103 PM EDT TUE MAR 30 2010

...STRONG EAST TO NORTHEAST WINDS ACROSS DOWNEAST MAINE OVERNIGHT...

.LOW PRESSURE ALONG THE SOUTHERN NEW ENGLAND COAST WILL DRIFT
SLOWLY EAST OVERNIGHT. THE OCCLUDED FRONT WITH THIS LOW WILL
LIFT NORTH TOWARD DOWNEAST MAINE OVERNIGHT. GUSTY EAST TO
NORTHEAST WINDS IN ADVANCE OF THIS FRONT WILL AFFECT DOWNEAST
AREAS THROUGH THE EARLY MORNING HOURS.

MEZ015>017-029-030-311000-
/O.CON.KCAR.WI.Y.0009.000000T0000Z-100331T1000Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
1103 PM EDT TUE MAR 30 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. 

EAST TO NORTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS OF 35 TO 40
MPH WILL OCCUR ACROSS INTERIOR DOWNEAST AREAS THROUGH THE EARLY
MORNING HOURS. ALONG THE DOWNEAST COAST...EAST TO NORTHEAST WINDS
OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH WILL OCCUR THROUGH THE
EARLY MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...
TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

&&

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

NORCROSS
426 
WWUS71 KCAR 310648
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
248 AM EDT WED MAR 31 2010

MEZ015>017-029-030-310800-
/O.CAN.KCAR.WI.Y.0009.000000T0000Z-100331T1000Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
248 AM EDT WED MAR 31 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
ADVISORY. 

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO
NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

MIGNONE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Mar 30, 9:46 AM EDT, 5 hours 54 minutes earlier.

Area forecast discussion, Mar 30, 9:46 AM EDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
946 AM EDT TUE MAR 30 2010

.SYNOPSIS...
LOW PRESSURE OFF THE MID ATLANTIC STATES WILL DRIFT SLOWLY TO THE
EAST AND WEAKEN TODAY THROUGH WEDNESDAY. HIGH PRESSURE WILL BUILD
ACROSS THE STATE THURSDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
HAVE DECIDED TO XTND FLOOD WATCH FURTHER EWRD ACROSS ALL OF
DOWNEAST AND CENTRAL MAINE. QPF AMOUNTS THUS FAR RANGE FROM AROUND
2.5 OVR WRN AND SWRN AREAS TO 1.5-2.0 FURTHER E. LATEST QPF
GUIDANCE SUGGESTS ANOTHER INCH OR MORE PSBL ACROSS THESE AREAS W/
THE NEXT WAVE AND W/ MANY RVRS ACROSS THE SRN HALF OF OUR FA ALREADY
NEAR OR ABV ACTION STAGE...THESE XPCTD AMOUNTS WILL BE ENUF TO CAUSE
SOME FLOODING CONCERNS.

FIRST STORM IS EXITING THE NORTH WHILE THE COLD FRONT HAS ALREADY
STOPPED SOUTHWARD PROGRESS DOWNEAST. PRECIP FROM THE SECOND SYSTEM
IS ALREADY SPREADING INTO SOUTHERN MAINE AND WILL REMAIN IN THE
STATE THROUGH THE PERIOD...SPREADING SLOWLY NORTHWARD. THE
HEAVIEST RAIN IS EXPECTED DOWNEAST THROUGH TONIGHT WITH ZONE 29 AT
RISK TO RECEIVE IN UPWARDS OF 2 INCHES THROUGH TONIGHT. PRECIP
WILL TAPER SHARPLY NORTHWARD TOWARDS ZONE 1 WHERE JUST A FEW
TENTHS ARE EXPECTED THROUGH THE PERIOD. FLOODING CONCERNS ARE
DISCUSSED BELOW IN THE HYDROLOGY SECTION.  WINDS WILL PICK UP
ALONG THE COAST AGAIN LATER TUESDAY AND TUESDAY EVENING WITH H925 WINDS
ALONG THE COAST NEAR 45 KTS...FAR LESS THAN MONDAY...BUT SOME
GUSTS TO 40 KTS ARE POSSIBLE AT THE SURFACE EARLY THIS EVENING.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
SURFACE LOW PRESSURE IS LOCATED TO THE SOUTHEAST OF NEW ENGLAND
AT THE BEGINNING OF THIS PERIOD. THIS SYSTEM WILL CONTINUE TO MOVE
EAST INTO THE ATLANTIC. AT THE SAME TIME HIGH PRESSURE WILL BUILD
ACROSS THE STATE. WILL USE A MODEL BLEND OF THE NAM AND GFS FOR
POP...SKY AND QPF. HAVE MANUALLY INCREASED POP FOR NORTH
WEDNESDAY. HAVE GENERATED WIND...TEMPERATURE AND DEW POINT WITH
GMOS. HAVE MADE SOME MINOR ADJUSTMENTS FOR MAX AND MIN
TEMPERATURE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE STATE THURSDAY
NIGHT THEN MOVE TO THE EAST OF NEW ENGLAND LATER FRIDAY. THE HIGH
WILL REMAIN OFF THE EAST COAST THROUGH THE DAY SATURDAY. A COLD
FRONT WILL APPROACH FROM THE WEST EARLY SUNDAY THEN MOVE ACROSS
THE STATE LATER IN THE DAY. THE REGION IS THEN EXPECT TO REMAIN IN
A CYCLONIC FLOW AT THE SURFACE AND ALOFT MONDAY AND TUESDAY. HAVE
INITIALIZED GRIDS WITH GMOS. WILL MAKE SOME MINOR ADJUSTMENTS TO
POP AND SKY.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: MVFR EXPECTED IN NORTH THIS THIS MORNING DUE TO LOW
CIGS. CIGS MAY BY IFR EARLY THIS MORNING FOR SITES SUCH AS
PQI...CAR...FVE AND HUL. FURTHER SOUTH...A STATIONARY FRONTAL
BOUNDARY WILL BRING MOSTLY IFR THROUGH THE PERIOD TO LOCATIONS
SUCH AS BGR AND BHB. VLIFR WILL OCCUR EARLY THIS MORNING ALONG THE
COAST TO INCLUDE BHB BEFORE INCREASING NORTHEAST WINDS MIX UP THE FOG.

SHORT TERM: IFR/MVFR CONDITIONS ARE EXPECTED WEDNESDAY AND
WEDNESDAY NIGHT. VFR CONDITIONS ARE EXPECTED THURSDAY THROUGH
SATURDAY.

&&

.MARINE...
NEAR TERM: HIGHER WINDS NEAR 25 KT ARE SLOWLY EXITING THE FAR
EASTERN CORNER OF THE WATERS EARLY THIS MORNING. IN SPITE OF
DIMINISHING WINDS THIS MORNING...SEAS WILL REMAIN NEAR 10 FEET DUE
TO THE STORM IN THE MID ATLANTIC STATES AND INCREASE TOWARDS 13
FEET OR MORE LATER IN THE DAY. WINDS WILL ALSO RETURN TO GALE
FORCE IN THE OUTER WATERS THIS EVENING. WNA/4 WORKING WELL FOR
WAVES IN THIS PERIOD.

SHORT TERM: HAVE USED A BLEND OF THE NAM AND GFS FOR WINDS TO 00Z
FRIDAY THEN TRANSITION TO THE GMOS WINDS. FOR WAVES HAVE
INITIALIZED THE GRIDS WITH THE WNA/4. WAVE MODEL APPEARS TO HAVE
GOOD HANDLE ON LONG PERIOD WAVE FIELD. WILL MAKE SOME MINOR
ADJUSTMENTS TO BETTER FIT GMOS WINDS.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR MEZ010-011-015>017-
     029>032.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR ANZ052.
     GALE WARNING FROM 6 PM THIS EVENING TO MIDNIGHT EDT TONIGHT
     FOR ANZ050-051.

&&

NEAR TERM...KHW/MIGNONE
SHORT TERM...MWALKER
LONG TERM...MWALKER
AVIATION...MIGNONE/KHW
MARINE...MIGNONE/KHW/MWALKER
Hazardous weather outlook, Mar 30, 2:26 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
226 PM EDT TUE MAR 30 2010

MEZ001>006-311830-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
226 PM EDT TUE MAR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ010-011-031-032-311830-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
226 PM EDT TUE MAR 30 2010

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015>017-030-311830-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL WASHINGTON-
226 PM EDT TUE MAR 30 2010

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-311830-
COASTAL HANCOCK-
226 PM EDT TUE MAR 30 2010

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT
WEDNESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 AM
EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050-051-311830-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
226 PM EDT TUE MAR 30 2010

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ052-311830-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
226 PM EDT TUE MAR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 30, 9:44 AM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
944 AM EDT TUE MAR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     NON-TSTM WND DMG SOMESVILLE              44.36N 68.33W
03/29/2010                   HANCOCK            ME   LAW ENFORCEMENT

            LARGE TREE DOWN ON OAKHILL RD TOOK DOWN POWERLINES.

0230 PM     NON-TSTM WND DMG ORLAND                  44.57N 68.74W
03/29/2010                   HANCOCK            ME   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ON ROUTE46 CLOSING OFF THE RD.

0230 PM     NON-TSTM WND DMG ORLAND                  44.57N 68.74W
03/29/2010                   HANCOCK            ME   DEPT OF HIGHWAYS

            LARGE TREES DOWN ON MILLVALE ROAD.

&&

JAH
Local storm report, Mar 30, 11:46 AM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
1146 AM EDT TUE MAR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     NON-TSTM WND DMG SOMESVILLE              44.36N 68.33W
03/29/2010                   HANCOCK            ME   LAW ENFORCEMENT

            LARGE TREE DOWN ON OAKHILL RD TOOK DOWN POWERLINES.

0230 PM     NON-TSTM WND DMG ORLAND                  44.57N 68.74W
03/29/2010                   HANCOCK            ME   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ON ROUTE46 CLOSING OFF THE RD.

0230 PM     NON-TSTM WND DMG ORLAND                  44.57N 68.74W
03/29/2010                   HANCOCK            ME   DEPT OF HIGHWAYS

            LARGE TREES DOWN ON MILLVALE ROAD.

0720 PM     NON-TSTM WND GST 3 SSE LUBEC             44.82N 66.96W
03/29/2010  M59.00 MPH       WASHINGTON         ME   MESONET

            REPORTED AT WEST QUODDY RAINWISE.

&&

JAH

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 1:16 AM EDTGale WarningCAR26 hr
Mar 30, 1:16 AM EDTSmall Craft AdvisoryCAR21 hr
Mar 30, 2:50 PM EDTCoastal Flood AdvisoryCARHancock10 hr

Nearby

Wind Advisories in Maine, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.